Coalgebraic Weak Bisimulation from Recursive Equations over Monads

Conference contribution
(Conference Contribution)


Publication Details

Author(s): Goncharov S, Pattinson D
Title edited volumes: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Publisher: Springer
Publishing place: Berlin/Heidelberg
Publication year: 2014
Title of series: Lecture Notes in Computer Science
Volume: 8573
Conference Proceedings Title: Proc. 41st International Colloquium on Automata, Languages, and Programming
Pages range: 196-207
ISSN: 1611-3349
Language: English


Abstract


Strong bisimulation for labelled transition systems is one of the most fundamental equivalences in process algebra, and has been generalised to numerous classes of systems that exhibit richer transition behaviour. Nearly all of the ensuing notions are instances of the more general notion of coalgebraic bisimulation. Weak bisimulation, however, has so far been much less amenable to a coalgebraic treatment. Here we attempt to close this gap by giving a coalgebraic treatment of (parametrized) weak equivalences, including weak bisimulation. Our analysis requires that the functor defining the transition type of the system is based on a suitable order-enriched monad, which allows us to capture weak equivalences by least fixpoints of recursive equations. Our notion is in agreement with existing notions of weak bisimulations for labelled transition systems, probabilistic and weighted systems, and simple Segala systems. © 2014 Springer-Verlag.



FAU Authors / FAU Editors

Goncharov, Sergey Dr.-Ing.
Lehrstuhl für Informatik 8 (Theoretische Informatik)


How to cite

APA:
Goncharov, S., & Pattinson, D. (2014). Coalgebraic Weak Bisimulation from Recursive Equations over Monads. In Proc. 41st International Colloquium on Automata, Languages, and Programming (pp. 196-207). Kopenhagen: Berlin/Heidelberg: Springer.

MLA:
Goncharov, Sergey, and Dirk Pattinson. "Coalgebraic Weak Bisimulation from Recursive Equations over Monads." Proceedings of the ICALP 2014, Kopenhagen Berlin/Heidelberg: Springer, 2014. 196-207.

BibTeX: 

Last updated on 2018-19-04 at 02:53